# SDR AALA20160609002

- Difficulty date: June 9, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 49,907 hours, 20,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  MLG WW FWD VERTICAL PRESS WEB AT FS 663.75 IS CRACKED, BETWEEN RBL 10 & RBL 46 & BETWEEN LBL 25 - 46.  REPAIRED WEB IAW SRM 57-10-10-2R REPAIR 3 ALTERNATIVE 2 EA 260887 & EA 260941.
